# SDR UIEA2024071500678

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW LWR WING L/E COMPOSITE PANEL FOUND BULGED AT OLES 1390( FITTING REPLACED AND INSTALLED AS PER RI-57-21-16994 REV.A. NO FURTHER DEFECTS NOTED )
